MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIPOLAR WORKING ELEMENT ONLY W/ SPRING; BI-POLAR RESECTOSCOPE

KARL STORZ SE & CO. KG BIPOLAR WORKING ELEMENT ONLY W/ SPRING; BI-POLAR RESECTOSCOPE
Model Number 27040EB
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation found that the instrument showed corrison inside the electrode saddle and dents on the shaft.
 
Event or Problem Description
Allegedly per the customer, during a turbt the doctor was attempting to "cut" intermittingly and the tissue coagulated and fused the ureteral orifice.A uretal stent was placed in the orifice and the procedure was completed.Post operatively the patient is doing fine per nurse.

Brand Name
BIPOLAR WORKING ELEMENT ONLY W/ SPRING
Common Device Name
BI-POLAR RESECTOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9122747
Report Number9610617-2019-00084
Device Sequence Number11337198
Product Code FAS
UDI-Device Identifier04048551075623
UDI-Public4048551075623
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K061541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27040EB
Device Catalogue Number27040EB
Device Lot NumberRU05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight100